Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify agitation

Posted by lynn3 on May 9, 2003, at 7:52:37

In reply to Re: Abilify agitation, posted by DrMom on May 5, 2003, at 11:34:26

I have been on Abilify since November, the agitation was getting really bad about a month ago. My doc cut my dose from 15 mg to 10mg every day, also added a sm. dose of seroquel (50mg) at bedtime. The agitation is gone! It amazes me how they tweek these meds to help a person.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lynn3 thread:205257